# SDR IXXA0000008

- Difficulty date: February 21, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Acm Bay
- Part time: 70,879 hours, 28,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM KWI TO AVB, THE FLIGHT CREW HEARD CREW HEARD A BANG FROM THE TURBO COMPRESSOR BAY ARE FOLLOWED BY LOSS OF CABIN PRESSURIZATION.  THE FLIGHT CREW FOLLOWED COMPANY EMERGENCY PROCEDURES AND DESCENTED TO A SAFE ALTITUDE.  THE FLIGHT CONTINUED TO AVB FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING AN UNSECURED DUCT AT THE NUMBER FOUR TURBO COMPRESSOR CHECK VALVE.  MAINTENANCE SECURED THE DUCT AND PERFORMED A SUCCESSFUL OPERATIONAL TEST.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
